Symmetric bases in Minkowski spaces
Compositio Mathematica, Volume 32 (1976) no. 3, pp. 293-300.
@article{CM_1976__32_3_293_0,
     author = {Lewis, D. R. and Wojtaszczyk, P.},
     title = {Symmetric bases in {Minkowski} spaces},
     journal = {Compositio Mathematica},
     pages = {293--300},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {3},
     year = {1976},
     zbl = {0363.46020},
     mrnumber = {410342},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_3_293_0/}
}
TY  - JOUR
AU  - Lewis, D. R.
AU  - Wojtaszczyk, P.
TI  - Symmetric bases in Minkowski spaces
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 293
EP  - 300
VL  - 32
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__32_3_293_0/
UR  - https://zbmath.org/?q=an%3A0363.46020
UR  - https://www.ams.org/mathscinet-getitem?mr=410342
LA  - en
ID  - CM_1976__32_3_293_0
ER  - 
%0 Journal Article
%A Lewis, D. R.
%A Wojtaszczyk, P.
%T Symmetric bases in Minkowski spaces
%J Compositio Mathematica
%D 1976
%P 293-300
%V 32
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1976__32_3_293_0
Lewis, D. R.; Wojtaszczyk, P. Symmetric bases in Minkowski spaces. Compositio Mathematica, Volume 32 (1976) no. 3, pp. 293-300. http://www.numdam.org/item/CM_1976__32_3_293_0/

[1] D.J.H. Garling, Y. Gordon: Relations between some constants associated with finite dimensional Banach spaces. Israel J. Math. 9 (1971) 346-361. | MR | Zbl

[2] Y. Gordon: Asymmetry and projection constants of Banach spaces. Israel J. Math. 14 (1972) 50-62. | MR | Zbl

[3] Y. Gordon,D.R. Lewis: Absolutely summing operators and local unconditional structures, Acta Math. 133 (1974) 27-48. | MR | Zbl

[4] V.I. Gurarii, M.I. Kadec, V.I. Macaev: On Banach-Mazur distance between certain Minkowski spaces. Bull. Acad. Pol. Sci. Ser. Math. Astron. Phy. 13 (1965) 719-722. | MR | Zbl

[5] D.R. Lewis: A relation between diagonal and unconditional basis constant. Math. Ann. 218 (1975) 193-198. | MR | Zbl

[6] A. Pietsch: Absolut p-summierende Abbildungen in normierten Räumen. Studia Math. 28 (1967) 333-353. | MR | Zbl

[7] I. Singer: Bases in Banach spaces. Berlin- New York, Springer Verlag 1970. | MR | Zbl

[8] A. Pelczynski, H.P. Rosenthal: Localization techniques in Lp spaces. Studia Math. 52 (1975) 263-289. | MR | Zbl